# SDR CALA2023040301000

- Difficulty date: April 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 74,018 hours, 15,561 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADD71701100
- Part serial: 300658
- Condition: Failed
- Location: 3l/ M33400
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT BATT PACK M33400 CAPACITY CHECK FAILED. WORK TRANSFER NON ROUTINE WO.1672144 AND ORIGINATOR BY V927704. REPLACED EMER LT BATT PACK M33400 AND TESTED NORMAL AS PER AMM 33-51-06
